# SDR SAJF2012091701035

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N18607
- Make and model: Boeing 737809
- Aircraft serial: 29104
- Aircraft time: 39,375 hours, 17,984 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 881
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18607) DURING THE MX CHECK, CORROSION WAS FOUND BETWEEN STRINGER S-21R AND S-22R AT BS 881 IN AFT CARGO COMPARTMENT.  THE CORRODED AREA WAS REMOVED AND REPORTED TO MFG FOR REVIEW AND REPAIR INSTRUCTION.  REPAIR IS IN PROCESS IAW MFG SERVICE REQUEST (SR 1-2309502510).
